| Catalog Number |
MX9433 |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd maxguard administration set with needleless y-site(s) experienced component separation and leakage.This is 2 of 3 related events.The following information was provided by the initial reporter: ¿primed the iv tubing.Primed normally.Did the iv.When i connected the iv and opened the fluid line, the fluid and blood starting going everywhere due to the medication port not attached.¿.
Additional Manufacturer Narrative
H6: investigation summary: no product or photo was returned by the customer.The customer complaint of connection issues - flow issues - fluid blockage could not be verified due to the product not being returned for failure investigation.A device history record review for model mx9433 lot number 22129074 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
Event or Problem Description